Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Irritated sore throat and puss pockets. Taken antibiotics. Body pain and chills. Is it due to reaction?

Initially I also had a very sore throat . Becuase it was very irritated and had puss pockets I was given an antibiotic . I took all of it - ten days. I also took motrin and alleve at times for pain and fever. Went back to doctor about 3 weeks later when I was still coughing and had throat pain. Was fiven nasal spray to dry up post nasal drip and sinus irritation. Had terrible headache. Family member had fiorecet. Body ache, chills, rash, mouth sores developed. Does that sound like reaction to fiorecet?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

yes it does sound like a reaction to fiorecet and i would like you to stop it and meet your doctor immediately before it worsens , i would also advice you against self medication as it can be very dangerous. you may need a change in your antibiotics because of the infection. dont worry , you will be fine.

Take care
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor